# SDR C77A2018061400001

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 27,782 hours, 16,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, INSPECTION DISCOVERED CORROSION ON THE  WASTE BOX SKIN DOUBLER, FRAME 88 EDGE OF THE DOUBLER.   THE THREE AREAS OF CORROSION WAS BLENDED AND THE DEEPEST POST BLEND-OUT AREA MEASURED APPROXIMATELY 1.23 INCHES X 0.98 INCH WITH A MAXIMUM DEPTH OF 0.057 INCH. AREAS EXCEED THE ALLOWABLE DAMAGE LIMITS PROVIDED IN SRM 53-23-60.  REPLACED THE DOUBLER IAW SRM 51.
